Aa
A
A
A
Close
Neurology Community
45.2k Members
Avatar universal

possible medication side effect

I have been on Coreg, Enapril and Hydrochlorothiazide, for the past three years.  During this time my legs have started tingling and feet are so sensitive, I can hardly wear shoes.  My legs feel cold all the time and pains in my toes when walking sometimes. My knees hurt really bad also.  I have been reading about side effects of the Three medications I take, they all mention side effects of pain like the ones I have experienced.  I have seen neurologists, & neurosurgons, have had MRI's of all my spine.  They can find nothing that would cause my painful symptoms.  Do you think the Meds might be the cause?


This discussion is related to What would cause this?.
1 Responses
Avatar universal
Hi, both coreg and hydrochlorothiazide are responsible for causing leg pains may be due to muscle cramps or arthralgia. Please get your serum potassium levels done to rule out hypokalemia i.e low potassium which is also responsible for muscle cramps and tingy sensations(side effect of hydrochlorothiazide).

Please visit websites for more information
http://www.drugs.com/Hydrochlorothiazide/
http://www.rxlist.com/cgi/generic/carvedilol_ad.htm

Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease